# SDR REXA2016021100150

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,246 hours, 20,785 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING GEAR RETRACTION AFTER TAKEOFF.  DEFER LG SYS IAW MEL 32-30-01 GEAR PINS ARE INSTALLED.  R & R CENTERING PROXIMITY SENSOR BRACKET IAW CMM 32-20-04.  GEARS SWING OPERATIONS CHECKED GOOD IAW AMM 32-30-00.  R & R THE NLG WOW NR 2 & CENTERING HARNESS IAW AMM 32-61-25.  OPERATIONS CHECKED GOOD.  SERVICED NLG STRUT IAW JC 12-710-002.  PERFORMED GEAR EXT & RET SYS IAW AMM 32-30-00-720-801, NO DEFECTS NOTED.  OPERATIONS CHECK GOOD THIS CLEARS MEL 3263296-1, MM02 UPDATED, PLACARD REMOVED, MOC 51364 NOTIFIED.
